# SDR ASAA2015121614300

- Difficulty date: December 16, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 70,427 hours, 40,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101071101
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN, ROW 17, ACFT RT IS MISSING.  ACFT GROUNDED.  REINSTALLED LENS COVER AT 17F, OK FOR CONTINUED SERVICE.
